# SDR MASA2011022201982

- Difficulty date: February 19, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 31,934 hours, 24,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING FWD OVERWING EMER LIGHT INOP.  MX RELAMPED.
